MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PIN TRL LNR NEUT 520DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY IRELAND - 9616671 PIN TRL LNR NEUT 520DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221836052
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: the product was returned to depuy synthes for evaluation.Visual inspection revealed the lip of the pin trl lnr neut 520dx36id fractured.Broken fragments were not returned for evaluation.Additionally, device exhibits signs of scratches and heavy usage on the overall surface.Fracture observed can be consistent with a component failure that was caused by exposure to unintended forces.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.Where scratches were observed, potential cause can be consistent with other tools and hard edges coming in contact with the device.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the pin trl lnr neut 520dx36id would have contributed to a device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that patient underwent a total hip replacement on (b)(6) 2024.The 11 broach would not accept any trial neck and appeared to be slightly bent.

Brand Name
PIN TRL LNR NEUT 520DX36ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20567815
Report Number1818910-2024-22668
Device Sequence Number20801405
Product Code HWT
UDI-Device Identifier10603295101178
UDI-Public(01)10603295101178(10)CY1210
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836052
Device Lot NumberCY1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale